# SDR ASAA2021040434507

- Difficulty date: April 4, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 53,511 hours, 15,684 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 ENGINE B FIRE LOOP WILL NOT TEST. GROUNDED - YES. ACCOMPLISHED BITE CHECK OF FIRE DETECTION CONTROL MODULE REF B737-800 FIM 26-10 TASK 801. FOUND ENG #1 UPPER FAN B LOOP FAULT RESECURED FAN DETECTION HARNESS MW0316 REF B737-800 FIM 26-10 TASK 805. OPS CHECK OK.
